Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Frequent urination, clear urine, pressure in crotch while urinating, feel like something is there in vagina.

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
I am having a feeling like there is something in my vagina. I have been urinating frequently in very small amounts, and the urine is clear. When I pee I feel a pressure in my crotch. This has been going on for several days, and was getting better. However in the last hour it became much more intense. I am 21, 5' 9", 190 lbs
Posted Tue, 17 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Minoo Bhagia 1 hour later

I think you are having urinary tract infection.

You should give urine sample in the lab to see whether there are pus cells or not

Meanwhile drink lot of water with alkalizer

Take some antispasmodic like flavoxate under your doctor's prescription and guidance

If pus cells are found you can get culture and sensitivity test, based on which your doctor will prescribe you the appropriate antibiotics and anti-spasmodic medicines.

If needed you can get it examined by your gynae so as to exclude any urethral pathology or vaginal infection

Take care

Any further query is most welcome

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor